# SDR U2RA201704240002

- Difficulty date: April 24, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 69,477 hours, 23,843 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Part time: 2,842 hours, 881 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT ROW 10 EMERGENCY AISLE LIGHT INOPERATIVE.  RESEATED THE ENRGENCY LIGHT CONNECTOR AT SEAT ROW 3 IAW SWP 20-61-00. LIGHT OPS CHECKED GOOD IAW AMM 51-00.
